# SDR 97ZZZX4572

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cargolux Airlines International S A, repair station CISY846C
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Broken
- Location: Bs 1810-1850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND SEAT TRACK BROKEN AT STA 1810 TO STA 1850 ON MAIN CARGO DECK AND FLOOR FITTING DAMAGED.  FLOOR FITTING REPLACED AND SEAT TRACK REPLACED PER SRM 53-10-05, FIG 33, SHEET 4.
